EconPapers    
Economics at your fingertips  
 

Stochastic bequest games

Łukasz Balbus, Anna Jaśkiewicz and Andrzej Nowak

Games and Economic Behavior, 2015, vol. 90, issue C, 247-256

Abstract: In this paper, we prove the existence of a stationary Markov perfect equilibrium for a stochastic version of the bequest game. A novel feature in our approach is the fact that the transition probability need not be non-atomic and therefore, the deterministic production function is not excluded from consideration. Moreover, in addition to the common expected utility we also deal with a utility that takes into account an attitude of the generation towards risk.

Keywords: Stochastic game; Bequest game; Stationary Markov perfect equilibrium; Entropic risk measure (search for similar items in EconPapers)
JEL-codes: C62 C73 D91 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899825615000408
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:90:y:2015:i:c:p:247-256

DOI: 10.1016/j.geb.2015.02.017

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:gamebe:v:90:y:2015:i:c:p:247-256